Scattering of light by dense particulate media in the geometric optics regime

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Article number106719
JournalJournal of Quantitative Spectroscopy & Radiative Transfer
Volume241
Number of pages12
ISSN0022-4073
DOIs
Publication statusPublished - Jan 2020
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Dense media
  • Discrete random media
  • Gaussian random sphere
  • Geometric optics
  • ICE CRYSTALS
  • Light scattering
  • PARTICLES
  • RADIATION
  • RAY OPTICS
  • Radiative transfer
  • 114 Physical sciences
  • 115 Astronomy, Space science

Cite this